# SDR SIMA201904298001

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 35,227 hours, 30,899 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 1788
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN ICING CONDITIONS E2 ICE FAIL MSG-C/A-PER CMC MESSAGE ENG 2 A/ICE VLV FAIL REMOVED AND REPLACED E2 A/ICE VALVE IAW AMM 30-21-01 AND RAR E2 A/ICE PRESSURE TRANSDUCER IAW EMB 140 AMM  30-21-06 PERFORMED OPC IAW AMM 30-00-00-700-802-A/500 OPC GOOD. PRESSURE TRANSDUCER P/N APS-5-1500 S/N 8320-11-361
